Alert archive / Florida / River Flood Warnings in 2017

River Flood Warning 42, NWS Tampa Bay, FL

September 10, 2017Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Sep 10, 2017, 10:45 AM EDT for Manatee County, Florida. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2017, 10:45 AM EDT (14:45 UTC)
Expired
Sep 11, 2017, 10:03 PM EDT
In force
35 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Manatee County, FL

The radar

The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River at Manatee Dam (MTDF1).

Action stage
40.8 ft
Minor stage
41 ft
Moderate stage
42 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 10, 7:48 AM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Sep 10, 7:48 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
748 AM EDT Sun Sep 10 2017

.AVIATION...
10/12Z TAFs. LCL MVFR/IFR this morning becomes IFR as SHRA
zip through on tropical storm-hurricane force winds.

&&

.Prev Discussion... /issued 705 AM EDT Sun Sep 10 2017/

..Major Hurricane Irma approaching the Florida Keys...

SHORT TERM...
Approaching Irma is spreading bands of showers across central FL
with areas of rain and a few thunderstorms over the south. These
will increase with hurricane conditions in the south moving north
today. The current forecasts have been updated and issued to
reflect this.

MARINE...
Rain bands from Irma across the southern-central waters spread
north as they increase. Hurricane conditions continue into
Monday.

FIRE WEATHER...
Tropical airmass provides abundant moisture...with rain/showers
and a few thunderstorms.

&&

.Preliminary Point Temps/PoPs...
TPA  81  77  84  75 / 100 100  90  20
FMY  82  79  86  77 / 100  90  50  20
GIF  80  75  84  73 / 100 100  80  20
SRQ  82  78  84  77 / 100 100  80  20
BKV  80  76  82  71 /  90 100  90  20
SPG  82  77  84  77 / 100 100  90  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Warning for Coastal Charlotte-Coastal Citrus-
     Coastal Hernando-Coastal Hillsborough-Coastal Lee-
     Coastal Levy-Coastal Manatee-Coastal Pasco-Coastal
     Sarasota-DeSoto-Hardee-Highlands-Inland Charlotte-
     Inland Citrus-Inland Hernando-Inland Hillsborough-
     Inland Lee-Inland Levy-Inland Manatee-Inland Pasco-
     Inland Sarasota-Pinellas-Polk-Sumter.

     Flash Flood Watch through Monday afternoon for Coastal
     Charlotte-Coastal Citrus-Coastal Hernando-Coastal
     Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
     Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
     Highlands-Inland Charlotte-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
     Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
     Polk-Sumter.

Gulf waters...Hurricane Warning for Charlotte Harbor and Pine Island
     Sound-Coastal waters from Bonita Beach to Englewood
     FL out 20 NM-Coastal waters from Englewood to Tarpon
     Springs FL out 20 NM-Coastal waters from Tarpon
     Springs to Suwannee River FL out 20 NM-Tampa Bay
     waters-Waters from Bonita Beach to Englewood FL out
     20 to 60 NM-Waters from Englewood to Tarpon Springs
     FL out 20 to 60 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

&&

AVIATION...09/Rude
SHORT TERM/MARINE/FIRE WEATHER...09/Rude
Hazardous weather outlook, Sep 10, 4:52 AM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
452 AM EDT Sun Sep 10 2017

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-102100-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
452 AM EDT Sun Sep 10 2017

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...TROPICAL IMPACT...
Hurricane Irma is forecast to track from south to north over the
western Florida peninsula late today through Monday morning.
There is a high threat for damaging winds, flash flooding, storm
surge, moderate to major river flooding, and a moderate risk of
tornadoes across the entire forecast area. See the latest
Hurricane Local Statement for expected county specific impacts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

...TROPICAL IMPACT...
Hurricane Irma will lift north of Levy county Monday morning.
Numerous showers and thunderstorms will persist over west central
Florida in the wake of Irma...with gradually improving conditions
from south to north through the day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Oglesby

In the hours before

Local storm report, Sep 10, 10:05 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1005 AM EDT SUN SEP 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TORNADO          N WAUCHULA              27.55N 81.81W
09/10/2017                   HARDEE             FL   COUNTY OFFICIAL

            REPORT OF ROOF DAMAGE TO BUSINESS IN WAUCHULA

&&

RWYNN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 1:58 AM EDTAreal Flood WarningTBWLee6 hr
Sep 10, 7:57 AM EDTTornado WarningTBWPolk13 min
Sep 10, 8:56 AM EDTTornado WarningTBWHardee19 min
Sep 10, 10:45 AM EDTTornado WarningTBWPolk30 min
Sep 10, 11:08 AM EDTTornado WarningTBWHillsborough, Pasco, Polk, Sumter22 min
Sep 10, 4:05 PM EDTExtreme Wind WarningTBWLee115 min

Nearby

River Flood Warnings in Florida, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.